# SDR UPS05844118

- Difficulty date: February 17, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 77,103 hours, 27,016 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FRAME CRACKED AT STA 55 BETWEEN L24R & L25R AT DUCT SUPPORT ROD MOUNT.  CUT OUT CRACKED FRAME SECTION.  FAB FILLER AND 2 REPAIR ANGLES FROM SHT 7075/0-.071, HEAT TREAT TO T6 ON SAA SVC ORDER 7034931.  INSTALLED ALL PARTS REF SRM 53-2-0 FIG 2, 51-1-21, 53-2-0, 51-1-8, 51-1-20D, DPS7.00.
